# SDR SWIA202053935

- Difficulty date: September 22, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: NAS6305U19D
- Condition: Corroded
- Location: Spoiler Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD GROUND SPOILER PCU LINK HAS CORRODED HARDWARE.  C-CHECK RO 11/11/2020.  REMOVED AND REPLACED CORRODED HARDWARE ON INBOARD GROUND SPOILER PCU LINK WITH SERVICABLE P/N; NAS6305U19D, IAW CRJ-200 AMM TASK.  CALIBRATED TOOL REQUIRED, TORQUE WRENCH WVACT 0083 CAL. 9-14-20 DUE 9-30-21.
